Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

i have been using klonopin for one month now for

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3548 Questions
Question
i have been using klonopin for one month now for muscle spasms in my calves when I sleep. I works beautifully except for the fact that I have gained 10 pounds. is this common? is there another drug that does not cause weight gain but will quell my muscle spasms so I can sleep?


Posted Mon, 27 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Ivo Ditah 1 hour later
Brief Answer:
What disease condition is your doctor treating you for?

Detailed Answer:
HI and thanks so much for this query.

I have reviewed this information fully. Weight gain is a very rare side effect of klonopin. I will suggest that you look at your diet and exercise levels to see if they haven't changed which might explain this weight gain.

To be able to provide a suitable substitute, it is imperative to know what the diagnosis is. Klonopin is used for several different disease conditions and thus difficult to tell what the exact reason was for its prescription.

I hope to hear back from you. With the added information, I will determine what will work best for you and make recommendations.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor